# SDR SWIA2020072951491

- Difficulty date: July 26, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N106SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000399
- Aircraft time: 16,966 hours, 9,344 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Tripped
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAUTION MESSAGE AFTER CLIMB OUT DURING FLAP RETRACTION. PERFORMED 0 FLAP LANDING.  FLIGHT 5261 AFTER INSPECTION FOUND RH WING OUTBOARD FLAP ACTUATOR TORQUE INDICATOR TO BE TRIPPED.
